# SDR TWAA9614304

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931L
- Make and model: Doug DC-9-32
- Aircraft serial: 47173
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58223
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 608 - DURING PRE-FLIGHT, FOUND EGRESS LIGHTS IN FIRST CLASS INOPERATIVE.  FOUND POWER SUPPLY, MFG PN 5822-3, MALFUNCTIONING.  REPLACED POWER SUPPLY AND EGRESS LIGHT SYSTEM OPERATION CHECKED NORMAL.  CHECK C - 7-25-96 - STL.  (X)
